MathSciNet Relay Station
MathSciNet bibliographic data
MR642416 (83e:53037) 53C15 (22E30 53C55 58F05)
Atiyah, M. F. Convexity and commuting Hamiltonians. Bull. London Math. Soc. 14 (1982), no. 1, 1–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement